# SDR COMA0760657

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 21,455 hours, 18,236 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 416
- Condition: Faulty
- Location: Mlg
- Part time: 4,543 hours, 3,825 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5467 - DURING CLIMBOUT UPON GEAR RETRACTION TEMPORARILY RECEIVED A LANDING GEAR DISAGREE MESSAGE.  REPLACED THE MLG PRIORITY VALVE.
